This work was supported by the SRC/ERC program of MOST/KOSEF (R11-2005-017-05003-0) and Basic research program through the NRF funded by the Ministry of Education, Science and Technology (2010-0002431).
Sporadic congenital leukonychia with koilonychia
Article first published online: 16 DEC 2011
© 2011 The International Society of Dermatology
International Journal of Dermatology
Volume 51, Issue 11, pages 1400–1402, November 2012
How to Cite
Kwon, N. H., Kim, J. E., Cho, B. K., Jeong, E. G. and Park, H. J. (2012), Sporadic congenital leukonychia with koilonychia. International Journal of Dermatology, 51: 1400–1402. doi: 10.1111/j.1365-4632.2010.04750.x
- Issue published online: 16 OCT 2012
- Article first published online: 16 DEC 2011
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!